MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE), 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE), 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch record, qc test reports (24-aug-2022), and qc final inspection review check list (01-sep-2022) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22h133 was verified and has been confirmed to be released by the company.
 
Event or Problem Description
As per the injector (and the clinic medical doctor), np, 0.4 ml, twice, 2 weeks apart of revanesse lips +(with lidocaine) was injected to the lips of a female on 15-nov-2023.No concern or adverse event was reported at the time of injection.Post - injection, the patient stated her lips were quite dry and have stayed that way since her injections in november of 2023.She just informed the injector of this issue on march 28, 2024, so it has been occurring for just over 4 months.Provider would like to know if there is a possible causal relationship between lip injections with revanesse lips and dry, peeling lips.On 09-apr-2024, the injector, in response to the pmt's email (to request further information about ae), said that she was able to see the patient in person and asked more questions.Turns out it was all from dehydration and not the filler as she also started on a weight loss product.Around the same time she had done fillers and has not been drinking enough water.The injector has requested pmt not to further investigate the reported ae.The batch record, qc test reports (24-aug-2022), and qc final inspection review check list (01-sep-2022) were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 22h133 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: the following is a clinical opinion based on the information provided in case ccr-c-2419.On november 15, 2023 a patient received 0.8 cc of revanesse lips+ into their lips.There were no concerns or adverse events reported.The patient was seen for a touch up 2 weeks later.Once again everything was fine.On march 28, 2024 the patient reported that her lips felt " more dry".No other symptoms were reported.The injector reached out to prollenium to ask if there was any possible relationship with lip filler.When further information and photos were requested the injector responded " thanks you for getting back to me.I was able to assess the patient in person and was able to ask more questions.Turns out the patient started on a weight loss product at the time of the filler and had been drinking less water.Her concerns were not from the filler but rather the weight loss product and inadequate hydration.I don't feel this needs to be investigated, but thank you! " my clinical opinion is that this case does not represent an ha adverse event, which is supported by the opinion of the injector.Internal ae report no: (b)(4).

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE), 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE), 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key19231952
Report Number3004423487-2024-00006
Device Sequence Number5665765
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberPN40149
Device Lot Number22H133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale